# SDR CA070205004

- Difficulty date: January 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 83232013003
- Condition: Broken
- Location: Nlg Door
- Part time: 3,000 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AN OPERATOR MADE AIR TURN BACK DUE TO NOSE GEAR DOOR MALFUNCTION. THE NLG DOORS WON’T CLOSE WHEN SELECTED. THE AMBER NOSE GEAR DOOR LIGHT SHOWED ON LANDING GEAR CONTROL PANEL. MAINTENANCE FOUND THE NOSE GEAR BELLCRANK BROKEN AT ONE OF THE LUGS. (TC NR 20070205004)
